# SDR VQI2015F00007

- Difficulty date: February 28, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 4448
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT EXPERIENCED AN ELECTRICAL BURNING ODOR IN THE CABIN AND FLIGHT DECK, REPORTED BY FLIGHT CREW.  UPON ARRIVAL, MAINTENANCE ACCOMPLISHED TSM 24-00-00-810-823-A & 21-26-00-810-809.  THE EQUIPMENT COOLOING SYS EXTRACT FAN WAS FOUND FAILED AND SUBSEQUENTLY DEFERRED IAW MEL 21-26-02-01.  THE FAN WAS REPLACED IAW AMM 21-26-51.  DURING OVERNIGHT MAINTENANCE, NO FURTHER PROBLEMS REPORTED.
